# SDR MASA200602628

- Difficulty date: November 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 10,109 hours, 6,804 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7114 RDU.  STAB CH 2 WILL NOT ENGAGE.  MX CLEANED HORIZONTAL STABILIZER MCU ELECTRICAL CONNECTORS.  NO FURTHER DEFECTS NOTED.
